# SDR 97FDEA00734

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1342 BULKHEAD CENTER WEB LT SIDE UPPER HAS ELONGATED AND WORN BOLT HOLES AND BOLT HOLE AREAS CORRODED.  REPLACED LEFT UPPER SECTION PER SRM 51-10-1.
